Header menu link for other important links
X
Gi/m/1 queue with server vacations
Published in STOCKTON PRESS
1990
Volume: 41
   
Issue: 1
Pages: 83 - 87
Abstract
A queueing model with server vacations is studied in which it is assumed that the interarrivai time has a general distribution, the service-time distribution is exponential and vacations are independently and ^identically distributed with a general distribution. Using the embedded Markov chain technique, the equilibrium probability distributions of system size have been obtained at pre-arrival and at random epochs separately. Finally, the distribution of waiting time of a customer in the queue (excluding service) has been derived. © 1990, Operational Research Society Ltd.
About the journal
JournalJournal of the Operational Research Society
PublisherSTOCKTON PRESS
ISSN0160-5682